# SDR FDEA201108083204

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM TEE, BL 0 TO RBL 25, BS 400.   CUT OUT DAMAGE, FABRICATED AND INSTALLED UPPER TEE AND REPAIR PARTS IAW SRM 53-10-8, FIG 3, 51-10-2, AND 51-30-2.
